Amir Ghasem Ghazanfari
Amir Ghasem Ghazanfari
Associate Professor of Lorestan University
lu.ac.ir üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
BaşlıkAlıntı yapanlarYıl
Hermite-Hadamard inequality for functions whose derivatives absolute values are preinvex
A Barani, AG Ghazanfari, SS Dragomir
Journal of Inequalities and Applications 2012 (1), 247, 2012
1142012
On the stability of a radical cubic functional equation in quasi--spaces
Z Alizadeh, AG Ghazanfari
Journal of Fixed Point Theory and Applications 18 (4), 843-853, 2016
542016
The Hermite-Hadamard type inequalities for operator s-convex functions
AG Ghazanfari
arXiv preprint arXiv:1407.2561, 2014
392014
Hermite-Hadamard inequality through prequsiinvex functions
A Barani, AG Ghazanfari, SS Dragomir
RGMIA Res. Rep. Collect 14, 2011
322011
Hermite–Hadamard type inequalities for functions whose derivatives are operator convex
AG Ghazanfari
Complex Analysis and Operator Theory 10 (8), 1695-1703, 2016
212016
Modification of the homotopy perturbation method for numerical solution of nonlinear wave and system of nonlinear wave equations
B Ghazanfari, AG Ghazanfari, M Fuladvand
The Journal of Mathematics and Computer Science 3 (2), 212-224, 2011
162011
Some Hermite--Hadamard type inequalities for the product of two operator preinvex functions
AG Ghazanfari, A Barani
Banach Journal of Mathematical Analysis 9 (2), 9-20, 2015
142015
Linear matrix differential dynamical systems with fuzzy matrices
B Ghazanfari, S Niazi, AG Ghazanfari
Applied Mathematical Modelling 36 (1), 348-356, 2012
132012
Hermite-Hadamard inequality through prequasiinvex functions, RGMIA Res
A Barani, AG Ghazanfari, SS Dragomir
Rep. Coll 14, 2011
132011
Solving system of fractional differential equations by fractional complex transform method
B Ghazanfari, AG Ghazanfari
Asian Journal of Applied Sciences 5 (6), 438-444, 2012
122012
Schwarz and Grüss type inequalities for C∗-seminorms and positive linear functionals on Banach∗-modules
AG Ghazanfari, SS Dragomir
Linear Algebra and Its Applications 434 (4), 944-956, 2011
112011
Homotopy Pertubation method for nonlinear fractional integro-differential equations
B Ghazanfari, AG Ghazanfari, F Veisi
Australian Journal of Basic Applid Sciences,(4) 12, 5823-5829, 2010
112010
Hermite-Hadamard inequality for functions whose derivatives absolute values are preinvex, RGMIA Res
A Barani, AG Ghazanfari, SS Dragomir
Rep. Coll 14, 2011
102011
Solving fractional nonlinear Schrodinger equations by fractional complex transform method
B Ghazanfari, A GHAZANFARI
INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION 2 (4), 277-281, 2012
72012
On approximate ternary m-derivations and σ-homomorphisms
AG Ghazanfari, Z Alizadeh
Journal of Fixed Point Theory and Applications 17 (4), 625-640, 2015
62015
Bessel and Grüss Type Inequalities in Inner Product Modules over Banach-Algebras
AG Ghazanfari, SS Dragomir
Journal of Inequalities and Applications 2011 (1), 562923, 2011
62011
Hermite-Hadamard type inequality for operator preinvex functions
AG Ghazanfari, M Shakoori, A Barani, SS Dragomir
arXiv preprint arXiv:1306.0730, 2013
52013
A Grüss type inequality for vector-valued functions in Hilbert C∗-modules
AG Ghazanfari
Journal of Inequalities and Applications 2014 (1), 1-10, 2014
32014
Some new Hermite-Hadamard type inequalities for two operator convex functions
AG Ghazanfari
arXiv preprint arXiv:1207.0928, 2012
32012
Numerous refinements of Pólya and Heinz operator inequalities
M Shafiei, AG Ghazanfari
Linear and Multilinear Algebra 66 (4), 852-860, 2018
22018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20